Alert archive / California / Beach Hazards Statements in 2018
Beach Hazards Statement 20, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Dec 21, 2018, 11:57 AM PST for Los Angeles County, California. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2018, 11:57 AM PST (19:57 UTC)
- Expired
- Dec 22, 2018, 9:00 AM PST
- In force
- 21 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2593 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
592 WHUS46 KLOX 211957 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1157 AM PST Fri Dec 21 2018 .Another in a series of large and long period west-northwest swells will continue to move into the coastal waters along the Central Coast and the coast of Ventura and Los Angeles Counties before subsiding late tonight. Strong rip currents will be common on most beaches. CAZ041-087-220400- /O.EXP.KLOX.SU.Y.0024.000000T0000Z-181221T2000Z/ /O.NEW.KLOX.BH.S.0020.181221T2000Z-181222T1200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 1157 AM PST Fri Dec 21 2018 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY WILL EXPIRE AT NOON PST TODAY... The National Weather Service in Los Angeles/Oxnard has issued a Beach Hazards Statement for Elevated Surf and Strong Rip Currents, which is in effect through late tonight. * SURF...3 to 5 foot surf with local max sets to 6 feet can be expected across west-facing beaches. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ040-220400- /O.EXT.KLOX.SU.Y.0024.000000T0000Z-181222T1400Z/ Ventura County Coast- 1157 AM PST Fri Dec 21 2018 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...4 to 7 foot surf can be expected across west facing beaches. The surf is expected to subside later tonight and fall below high surf criteria by dawn Saturday. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ034-035-220400- /O.EXT.KLOX.SU.Y.0024.000000T0000Z-181222T1400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 1157 AM PST Fri Dec 21 2018 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...Surf of 9 to 12 feet will occur across west and northwest facing beaches. The surf is expected to subside later tonight and fall below high surf criteria by dawn Saturday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. In addition, large breaking waves can be expected across the Morro Bay Harbor entrance with the potential of capsizing small boats. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Sirard
4 follow-up statements
991 WHUS46 KLOX 212025 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1225 PM PST Fri Dec 21 2018 .Another in a series of large and long period west-northwest swells will continue to move into the coastal waters along the Central Coast and the coast of Ventura and Los Angeles Counties before subsiding late tonight. Strong rip currents will be common on most beaches. CAZ040-220430- /O.CON.KLOX.SU.Y.0024.000000T0000Z-181222T1400Z/ Ventura County Coast- 1225 PM PST Fri Dec 21 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...4 to 7 foot surf can be expected across west facing beaches. The surf is expected to subside later tonight and fall below high surf criteria by dawn Saturday. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ034-035-220430- /O.CON.KLOX.SU.Y.0024.000000T0000Z-181222T1400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 1225 PM PST Fri Dec 21 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...Surf of 9 to 12 feet will occur across west and northwest facing beaches. The surf is expected to subside later tonight and fall below high surf criteria by dawn Saturday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. In addition, large breaking waves can be expected across the Morro Bay Harbor entrance with the potential of capsizing small boats. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-220430- /O.EXT.KLOX.BH.S.0020.000000T0000Z-181222T1400Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 1225 PM PST Fri Dec 21 2018 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... * SURF...3 to 5 foot surf with local max sets to 6 feet can be expected across west-facing beaches. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Sirard
843 WHUS46 KLOX 220357 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 757 PM PST Fri Dec 21 2018 .Another in a series of large and long period west-northwest swells will continue to affect the coastal waters along the Central Coast and the coast of Ventura and Los Angeles Counties before subsiding late tonight. Strong rip currents will be common on most beaches. CAZ040-221400- /O.CON.KLOX.SU.Y.0024.000000T0000Z-181222T1400Z/ Ventura County Coast- 757 PM PST Fri Dec 21 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...4 to 7 foot surf can be expected across west facing beaches. The surf is expected to subside later tonight and fall below high surf criteria by dawn Saturday. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ034-035-221400- /O.CON.KLOX.SU.Y.0024.000000T0000Z-181222T1400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 757 PM PST Fri Dec 21 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...Surf of 9 to 12 feet will occur across west and northwest facing beaches. The surf is expected to subside later tonight and fall below high surf criteria by dawn Saturday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. In addition, large breaking waves can be expected across the Morro Bay Harbor entrance with the potential of capsizing small boats. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-221400- /O.CON.KLOX.BH.S.0020.000000T0000Z-181222T1400Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 757 PM PST Fri Dec 21 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... * SURF...3 to 5 foot surf with local max sets to 6 feet can be expected across west-facing beaches. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
146 WHUS46 KLOX 221247 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 447 AM PST Sat Dec 22 2018 .Another in a series of large and long period west-northwest swells will continue to affect the coastal waters along the Central Coast and the coast of Ventura and Los Angeles Counties before subsiding this morning. Strong rip currents will be common on most beaches. CAZ040-221700- /O.EXT.KLOX.SU.Y.0024.000000T0000Z-181222T1700Z/ Ventura County Coast- 447 AM PST Sat Dec 22 2018 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * SURF...4 to 7 foot surf can be expected across west facing beaches. The surf is expected to subside by mid-morning and fall below high surf criteria. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ034-035-221700- /O.EXT.KLOX.SU.Y.0024.000000T0000Z-181222T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 447 AM PST Sat Dec 22 2018 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * SURF...Surf of 8 to 10 feet will occur across west and northwest facing beaches. The surf is expected to subside by mid-morning and fall below high surf criteria. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. Minor coastal flooding during early morning high tides is possible. In addition, large breaking waves can be expected across the Morro Bay Harbor entrance with the potential of capsizing small boats. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area and produce localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-221700- /O.EXT.KLOX.BH.S.0020.000000T0000Z-181222T1700Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 447 AM PST Sat Dec 22 2018 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * SURF...3 to 5 foot surf with local max sets to 6 feet can be expected across west-facing beaches. * Impacts...There is an increased risk for ocean drowning. Strong rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Kaplan
213 WHUS46 KLOX 221649 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 849 AM PST Sat Dec 22 2018 CAZ040-221800- /O.EXP.KLOX.SU.Y.0024.000000T0000Z-181222T1700Z/ Ventura County Coast- 849 AM PST Sat Dec 22 2018 ...HIGH SURF ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... The westerly swell will diminish further this morning through this afternoon, with surf along west-facing beaches diminishing below High Surf criteria. As a result, the High Surf Advisory will be allowed to expire at 9 AM PST. Even so, there should still be elevated surf of 4 to 6 feet late this morning as the swell diminishes, but surf should lower to 3 to 5 feet this afternoon. $$ CAZ034-035-221800- /O.EXP.KLOX.SU.Y.0024.000000T0000Z-181222T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 849 AM PST Sat Dec 22 2018 ...HIGH SURF ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... The westerly swell will diminish this morning through this afternoon, with surf along west and northwest facing beaches diminishing below High Surf criteria. As a result, the High Surf Advisory will be allowed to expire at 9 AM PST. Even so, there should still be elevated surf of 7 to 9 feet late this morning as the swell diminishes, but surf should lower to 6 to 8 feet this afternoon. $$ CAZ041-087-221800- /O.EXP.KLOX.BH.S.0020.000000T0000Z-181222T1700Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 849 AM PST Sat Dec 22 2018 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 AM PST THIS MORNING... The westerly swell will diminish further this morning through this afternoon, with surf along west-facing beaches diminishing to 2 to 4 feet before midday. As a result, the Beach Hazards Statement will be allowed to expire at 9 AM PST. $$ Sirard
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Dec 21, 10:32 AM PST, 1 hour 25 minutes earlier.
Area forecast discussion, Dec 21, 10:32 AM PST, 1 hour 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1032 AM PST Fri Dec 21 2018
updated aviation and beaches discussions
.SYNOPSIS...21/709 AM.
Partly to mostly cloudy skies will prevail today through Christmas
Eve with weak north to northeast winds. Temperatures through this
period will be a few degrees above normal. On the night of
Christmas Eve and Christmas Day, there is the chance of light
showers with some mountain snow. Dry conditions are expected
Wednesday and Thursday.
&&
.SHORT TERM (TDY-SUN)...21/943 AM.
High clouds starting to exit the area this morning and plenty of
sunshine expected by afternoon. Despite that temps will be down
3-6 degrees on average as onshore flow increases and heights lower
slightly with a weak trough moving through.
***From previous discussion***
Saturday will be unremarkable as well. Dry NW flow will be
overhead. A weak eddy will likely bring some morning low clouds
to the LA coastal areas. There will be enough embedded mid clouds
to make for a partly cloudy day. A fairly strong sfc high will
set up in NV and will create offshore flow from both the north and
the east. The east flow over SLO county will advect some central
vly clouds into the SLO interior vly as well as the Cuyama vly.
Further south...the offshore flow will bring some NE canyon winds
across the vlys of LA and VTA counties but nothing close to
advisory levels. Max temps will not change much from Today's
readings.
The barest of ridges moves over the area on Sunday. The offshore
flow increases from the north but weakens from the E. The amount
of mid and high level clouds will decrease but there will still be
enough to call the skies partly cloudy. The offshore flow and
slightly higher hgts will warm things a couple of degrees.
.LONG TERM (MON-THU)...21/314 AM.
On Monday the NW flow will continue. The big change will be the
development of a little bubble high in the Central Valley which is
forecast to bring 7 MB of offshore flow from the north to the
south. There is a little upper and thermal support and if this
forecast comes together as the NAM says there will be advisory
level northerly wind gusts Through the I-5 corridor, the Santa
Clarita Vly and the SBA south coast with possible advisory level
gusts a few miles either side of the VTA/LA county line all the
way to the coast. Clouds will increase and hgts will lower in the
afternoon as system impinges on the northern CA coast. Max temps
will fall some esp away from the northerly winds.
A little more confidence on the Christmas Eve/Christmas day
forecast as the EC has trended closer to the drier GFS soln. Both
mdls bring some rain to SLO and Nrn SBA county Christmas Eve and
then rapidly dry out Christmas Day. The mdls still have not
exhibited enough continuity to really change the low pops in the
fcst but if the 12Z runs continue this line of thinking The pops
for Christmas even and the predawn hour of Christmas will need to
be raised for SLO and nrn SBA county. Otherwise Christmas looks to
be cloudy with near normal temps.
Both mdls agree that it will be dry Wed and Thu. Both thats about
it. The EC is much cooler than the GFS and if it comes true max
temps will need quite a bit of lowering. Both Wed and Thu look
pretty breezy as there is quite a bit of northerly upper support
and cold air advection.
&&
.AVIATION...21/1826Z.
At 1751Z at KLAX...the marine inversion was around 2100 ft deep. The
top of the inversion was around 3700 ft with a temperature of 17 deg
C.
Moderate to hi confidence in the 18Z TAFs. Low clouds with LIFR cigs
at KPRB at TAF issuance time will dissipate by 19Z. Otherwise,
LIFR/IFR/MVFR cigs/vsbys are expected to affect KPRB, KSBP, KSMX,
KLAX and KLGB late tonight into Sat morning. The timing of the onset
and dissipation of the low clouds may be off +/- an hour or two, or
even more with the onset. Otherwise, VFR conditions for the most
part are expected at the airfields thru Sat morning.
KLAX...Moderate confidence overall in the 18Z TAF. MVFR cigs/vsbys
are expected to affect the airfield from about 10Z-18Z Sat. The
timing of the onset and dissipation of the low clouds may be off +/-
an hour or two. Otherwise, VFR conditions are expected at the
airfield thru Sat afternoon.
KBUR...Hi confidence in the 18Z TAF with VFR conditions expected
through Sat morning.
&&
.MARINE...21/840 AM.
For the Outer Waters, high confidence in current forecast. Small
Craft Advisory (SCA) for hazardous seas will continue for PZZ670
into this afternoon before being replaced with a SCA for winds
through mid morning Saturday. For PZZ673 and PZZ676 there will be
SCA level winds through Sat morning. For Saturday afternoon
through Tuesday, there is a 80% chance of northwest winds
increasing to SCA levels. There will be a 40% chance of GALE force
gusts Monday and Tuesday.
For the Inner Waters north of Point Sal, moderate confidence in
current forecast. SCA for hazardous seas will continue into
through mid afternoon. The SCA for hazardous seas will then be
replaced with a SCA for winds through this evening. For Saturday
and Sunday, there is a 40% chance of SCA level winds during the
afternoon and evening hours. For Monday and Tuesday, there is a
60% chance of SCA level winds.
For the Inner Waters south of Point Conception, moderate
confidence in current forecast. There is a 30% chance of SCA
level winds across western sections this afternoon/evening. For
Monday and Tuesday, there is a 60% chance of SCA level winds with
a 20% chance of GALE force gusts.
&&
.BEACHES...21/1031 AM.
High Surf Advisories will be extended through late tonight for
west and northwest facing beaches of the Central Coast and the
Ventura County coast as a fairly large westerly swell lingers.
These areas will generally see 10-12 foot breakers north of Point
Conception, and 4-7 foot breakers south of Point Conception,
especially for Ventura County beaches. A Beach Hazards Statement
for elevated surf will prevail for the Los Angeles County west-
facing beaches through late tonight, with surf of 3-6 feet.
Another west-northwest swell could bring another round of high
surf late this weekend into early next week.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until noon PST today for zones
34-35-40-41-87. (See LAXCFWLOX).
PZ...Small Craft Advisory for hazardous seas in effect until 3 PM
PST this afternoon for zones 645-670. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 9
PM PST this evening for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 9
AM PST Saturday for zone 670. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 AM PST Saturday for
zones 673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (SUN-THU).
Gusty north winds expected at times Tuesday through Thursday.
&&
PUBLIC...MW/Rorke
AVIATION...Sirard
MARINE...Kaplan/Sirard
BEACHES...Sirard
SYNOPSIS...RAT
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:37 AM PST | Small Craft Advisory | LOX | 24 hr |
Nearby
Beach Hazards Statements in California, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.